I am 43 years old and about ten years ago started breaking out and gradually became allergic to certain foods and ALL alcohol. The last three years I have been on low dose accutane, although my derm wanted me to do a much higher dose, my body just couldn't take it so I do my own dosage of 20 mgs per week. I try to prolong it as long as I can. Now, on top of this I also take antihistamines for my allergies. I am basically dried up. My skin, which was once VERY soft and pretty is now tight and itchy, obviously from all of the dehydrating drugs. I have a great relationship with clean food and only imbibe on the weekends, though nothing crazy (i.e fast food). I don't drink flavoured sodas, eat junk or over drink (yes, I still drink). I am currently taking liquid vitamin D3. About 5000 IUs a day hoping that maybe this is the reason for all the "body wars" inside. I was tested and had a low, but not detrimental, number count on my vitamin D score. Is there a supplement I can take that will help with all this dryness? I can't bathe in creams any longer. They don't work, most stink and I wanna to work from the inside. Any suggestions?
Also, evening primrose oil taken internally and good for rubbing on dry skin too. Take a good probiotic every day, eat plenty of fruit, fresh veg and drink more water. Aloe is a good moisturiser.The olive soap SABUN is excellent for shaving too and can be used on the face and hair. Avid splashing in your eyes though, it does sting!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.